Texture Of The Drug With Progesterone Content?

Illustration of Texture Of The Drug With Progesterone Content?
Illustration: Texture Of The Drug With Progesterone Content? researchgate.net

I am 6 weeks pregnant, have spots more than a week, check time is prescribed 100 mg utrogestants. But I doubt I want to fix it because the texture is chewy and soft like liquid in it. Is the utrogestant texture really like that huh?

1 Answer:

Hello Ayu,


Your actions to see an obstetrician while experiencing spots during pregnancy are appropriate. If you get drugs from a doctor, you should consume these drugs as recommended by the doctor who examined you.


The drug you mentioned contains progesterone which functions to help maintain pregnancy by increasing the growth of the uterine wall and minimizing contractions. Therefore this drug is known as a pregnancy enhancer drug.


This drug does exist in soft capsule preparations / soft capsules as you mentioned in the form of soft rubbery texture. Thus you do not need to be afraid to drink it. If you are in doubt, try to check the expiry date of the drug on the packaging. As long as it's not expired then the drug is still safe for consumption, be sure to consume according to the dose given by your doctor.


Hope it helps you,


Thank you

: by

Related Question

Redness Rash Accompanied By Bumps That Appear On The Surface Of The Skin?

Redness Rash Accompanied By Bumps That Appear On The Surface Of The Skin?

(2 years ago)

I want to ask, if the palms are swollen, then grow a kind of red bumps, thick and big and then feel hot in the body, reddish and thickened ears, sometimes also feels small lumps ar...

(2 years ago)

...

Lumps, Lymph Nodes, Enlarge During Coughing And Fever?

Lumps, Lymph Nodes, Enlarge During Coughing And Fever?

(2 years ago)

I want to ask, I have a lump in my neck and the doctor said it was a lymph node. I have been treated at elementary school / junior high school and took medicine, then a few months ...

Leave a Reply

Your email address will not be published.